Alert archive / Alabama / Small Craft Advisories in 2009

Small Craft Advisory 5, NWS Mobile, AL

January 17, 2009

NWS Mobile, AL issued this small craft advisory at Jan 17, 2009, 3:34 PM CST. It took effect at Jan 18, 2009, 3:00 AM CST. It was in force for 69 hr.

The area

The counties it named.

The facts

Issued
Jan 17, 2009, 3:34 PM CST (21:34 UTC)
In effect from
Jan 18, 2009, 3:00 AM CST
Expired
Jan 21, 2009, 12:00 AM CST
In force
69 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

694 
WHUS74 KMOB 172134
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
334 PM CST SAT JAN 17 2009

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING
MOBILE BAY...

.APPROACHING FRONT WILL BRING SOUTH WINDS INCREASING TO BETWEEN 20
AND 25 KNOTS WITH OCCASIONAL HIGHER GUSTS FROM EARLY SUNDAY
CONTINUING THROUGH SUNDAY AFTERNOON..

GMZ630-650-655-670-675-180545-
/O.NEW.KMOB.SC.Y.0005.090118T0900Z-090119T0600Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
334 PM CST SAT JAN 17 2009

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM SUNDAY TO MIDNIGHT
CST SUNDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 3 AM SUNDAY TO MIDNIGHT CST
SUNDAY NIGHT. 

APPROACHING FRONT WILL BRING SOUTH WINDS INCREASING TO BETWEEN 20 AND
25 KNOTS WITH OCCASIONAL HIGHER GUSTS FROM EARLY SUNDAY CONTINUING
THROUGH SUNDAY AFTERNOON. FRONTAL PASSAGE SUNDAY AFTERNOON WITH A WIND
SHIFT THEN INCREASING OFFSHORE FLOW AND BUILDING SEAS THROUGH SUNDAY
EVENING. SEAS TO 9 FEET POSSIBLE. WIND AND SEAS DECREASE THROUGH
EARLY MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
11 follow-up statements
457 
WHUS74 KMOB 180327
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
927 PM CST SAT JAN 17 2009

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING
MOBILE BAY...

.APPROACHING FRONT WILL BRING SOUTH WINDS INCREASING TO BETWEEN
20 AND 25 KNOTS WITH OCCASIONAL HIGHER GUSTS FROM EARLY SUNDAY
CONTINUING THROUGH SUNDAY AFTERNOON..

GMZ630-650-655-670-675-181130-
/O.CON.KMOB.SC.Y.0005.090118T0900Z-090119T0600Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
927 PM CST SAT JAN 17 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM SUNDAY TO
MIDNIGHT CST SUNDAY NIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM SUNDAY TO
MIDNIGHT CST SUNDAY NIGHT. 

APPROACHING FRONT WILL BRING SOUTH WINDS INCREASING TO BETWEEN
20 AND 25 KNOTS WITH OCCASIONAL HIGHER GUSTS FROM EARLY SUNDAY
CONTINUING THROUGH SUNDAY AFTERNOON. FRONTAL PASSAGE SUNDAY
AFTERNOON WITH A WIND SHIFT THEN INCREASING OFFSHORE FLOW AND
BUILDING SEAS THROUGH SUNDAY EVENING. SEAS TO 9 FEET POSSIBLE.
WIND AND SEAS DECREASE THROUGH EARLY MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
862 
WHUS74 KMOB 180952
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
352 AM CST SUN JAN 18 2009

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING
MOBILE BAY...

.THE PASSAGE OF A COLD FRONT BRINGS A WIND SHIFT TO THE
MARINE AREA THIS AFTERNOON. WINDS INCREASE AND SEAS WILL TREND
HIGHER.

GMZ650-655-670-675-181800-
/O.EXT.KMOB.SC.Y.0005.000000T0000Z-090119T1300Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
352 AM CST SUN JAN 18 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM CST MONDAY...

THE SMALL CRAFT ADVISORY HAS BEEN EXTENDED AND IS NOW IN EFFECT
UNTIL 7 AM CST MONDAY.

THE FORECAST CALLS FOR AN INCREASE IN SOUTHWEST WINDS AROUND 20 KNOTS
THIS MORNING BECOMING NORTHWEST THIS AFTERNOON...FOLLOWING THE
FRONTAL PASSAGE. OCCASIONAL WIND GUSTS UPWARDS TO AROUND 30 KNOTS CAN
ALSO BE EXPECTED. SEAS ARE FORECAST TO BUILD TO 3 TO 5 FEET WITHIN
THE NEAR SHORE ZONES OUT 20 NAUTICAL MILES AND 5 TO 7 FEET...WELL
OFFSHORE BETWEEN 20 AND 60 NAUTICAL MILES OUT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS SEA AND WAVE CONDITIONS TO SMALL
CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ630-181800-
/O.EXT.KMOB.SC.Y.0005.000000T0000Z-090119T0700Z/
MOBILE BAY-
352 AM CST SUN JAN 18 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM CST MONDAY...

THE SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 1 AM CST MONDAY.

THE FORECAST CALLS FOR AN INCREASE IN SOUTHWEST WINDS THIS MORNING
BECOMING NORTHWEST AND INCREASING TO 15 TO 20 KNOTS LATER IN THE DAY...FOLLOWING
THE FRONTAL PASSAGE. THE ADVISORY IS IN EFFECT DUE TO THE ANTICIPATION
OF OCCASIONAL WIND GUSTS TO 20 TO 25 KNOTS. BAY WATERS WILL BECOME
ROUGH.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
109 
WHUS74 KMOB 181611
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1011 AM CST SUN JAN 18 2009

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING
MOBILE BAY...

.THE PASSAGE OF A COLD FRONT WILL BRING A WIND SHIFT TO THE MARINE
AREA THIS AFTERNOON. WINDS AND SEAS WILL INCREASE.

GMZ650-655-670-675-190015-
/O.CON.KMOB.SC.Y.0005.000000T0000Z-090119T1300Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1011 AM CST SUN JAN 18 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CST MONDAY. 

SOUTH WINDS AROUND 20 KNOTS THIS MORNING BECOMING NORTHWEST THIS
AFTERNOON BEHIND THE FRONT. OCCASIONAL WIND GUSTS UPWARDS TO AROUND
30 KNOTS CAN ALSO BE EXPECTED. SEAS WILL BUILD TO 3 TO 5 FEET WITHIN
20 NAUTICAL MILES AND 6 TO 8 FEET WELL OFFSHORE BETWEEN 20 AND 60
NAUTICAL MILES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS SEA AND WAVE CONDITIONS TO
SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ630-190015-
/O.CON.KMOB.SC.Y.0005.000000T0000Z-090119T0700Z/
MOBILE BAY-
1011 AM CST SUN JAN 18 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CST MONDAY. 

SOUTH WINDS AROUND 20 KNOTS THIS MORNING BECOMING NORTHWEST THIS
AFTERNOON BEHIND THE FRONT. OCCASIONAL WIND GUSTS UPWARDS TO AROUND
30 KNOTS CAN ALSO BE EXPECTED. SEAS WILL BUILD TO 3 TO 5 FEET WITHIN
20 NAUTICAL MILES AND 6 TO 8 FEET WELL OFFSHORE BETWEEN 20 AND 60
NAUTICAL MILES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
560 
WHUS74 KMOB 182135
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
335 PM CST SUN JAN 18 2009

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING
MOBILE BAY...

.A SERIES OF COLD FRONTS AHEAD OF A HIGH OVER THE PLAINS WILL BRING
A INCREASING NORTH WINDS TO THE MARINE AREA THIS EVENING AND
CONTINUING THROUGH EARLY WEDNESDAY. WINDS AND SEAS WILL INCREASE.

GMZ630-650-655-670-675-190545-
/O.EXT.KMOB.SC.Y.0005.000000T0000Z-090121T1300Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
335 PM CST SUN JAN 18 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM CST WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM CST
WEDNESDAY. 

NORTHWEST WINDS 20 TO 25 KNOTS THROUGH WEDNESDAY MORNING WITH OCCASIONAL
GUSTS EXCEEDING 30 KNOTS. SEAS WILL BUILD TO 3 TO 5 FEET WITHIN 20
NAUTICAL MILES AND 7 TO 9 FEET WELL OFFSHORE BETWEEN 20 AND 60
NAUTICAL MILES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS SEA AND WAVE CONDITIONS TO
SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
029 
WHUS74 KMOB 190328
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
928 PM CST SUN JAN 18 2009

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING
MOBILE BAY...

.A SERIES OF COLD FRONTS AHEAD OF A HIGH OVER THE PLAINS WILL
BRING A INCREASING NORTH WINDS TO THE MARINE AREA MONDAY... 
LASTING THROUGH EARLY WEDNESDAY. WINDS AND SEAS WILL INCREASE.

GMZ630-650-655-670-675-191130-
/O.CON.KMOB.SC.Y.0005.000000T0000Z-090121T1300Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
928 PM CST SUN JAN 18 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CST
WEDNESDAY. 

WEST WINDS AROUND 15 KNOTS WILL INCREASE TO 20 TO 25 KNOTS AND BECOME
NORTHWESTERLY MONDAY. THIS STRONG OFFSHORE FLOW WILL LAST THROUGH
WEDNESDAY MORNING. OCCASIONAL GUSTS EXCEEDING 30 KNOTS CAN BE EXPECTED. 
SEAS WILL BUILD TO 3 TO 5 FEET WITHIN 20 NAUTICAL MILES AND 7 TO 9
FEET WELL OFFSHORE BETWEEN 20 AND 60 NAUTICAL MILES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS SEA AND WAVE CONDITIONS TO
SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
144 
WHUS74 KMOB 190934
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
334 AM CST MON JAN 19 2009

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING
MOBILE BAY...

.A STRONG COLD FRONT APPROACHING FROM THE SOUTHERN PLAINS WILL MOVE
THROUGH THE MARINE AREA LATE THIS AFTERNOON INTO THE EARLY EVENING
HOURS. LIGHT TO MODERATE WESTERLY WINDS...STRONGER WELL
OFFSHORE...INCREASE AHEAD OF THE FRONT THEN BECOME NORTHWEST AFTER
THE FRONT MOVES THROUGH. THE NORTHWEST FLOW SUBSIDES GRADUALLY
TUESDAY AFTERNOON INTO TUESDAY NIGHT AS HIGH PRESSURE BUILDS INTO THE
MARINE AREA.

GMZ630-650-655-191745-
/O.EXT.KMOB.SC.Y.0005.000000T0000Z-090120T1800Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
334 AM CST MON JAN 19 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 12 PM CST TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 12 PM CST
TUESDAY. 

WEST WINDS NEAR 15 KNOTS WILL INCREASE TO 20 TO 25 KNOTS AND BECOME
NORTHWEST TODAY WITH SEAS BUILDING TO 4 TO 6 FEET BY THIS EVENING.
THE STRONG OFFSHORE FLOW CONTINUES THROUGH EARLY TUESDAY MORNING THEN
DECREASES DURING THE REMAINDER OF THE MORNING HOURS WITH SEAS
SUBSIDING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS SEA AND WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ670-675-191745-
/O.EXT.KMOB.SC.Y.0005.000000T0000Z-090121T0600Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
334 AM CST MON JAN 19 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST TUESDAY
NIGHT...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT CST
TUESDAY NIGHT. 

WEST WINDS 15 TO 20 KNOTS WILL INCREASE TO AROUND 25 KNOTS AND BECOME
NORTHWEST TODAY WITH SEAS BUILDING TO 6 TO 9 FEET BY THIS EVENING. THE
STRONG OFFSHORE FLOW CONTINUES THROUGH TUESDAY MORNING THEN DECREASES
TUESDAY AFTERNOON INTO TUESDAY EVENING WITH SEAS SUBSIDING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS SEA AND WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
214 
WHUS74 KMOB 191720
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1120 AM CST MON JAN 19 2009

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING
MOBILE BAY...

.A STRONG COLD FRONT APPROACHING FROM THE SOUTHERN PLAINS WILL MOVE
THROUGH THE MARINE AREA LATE THIS AFTERNOON INTO THE EARLY EVENING.
STRONG WEST WINDS WILL INCREASE WITH DISTANCE OFFSHORE AND AHEAD OF
THE FRONT BECOMING NORTHWEST AFTER THE FRONT PASSES. THE WIND WILL
DECREASE THROUGH TUESDAY NIGHT AS A HIGH MOVES INTO THE MARINE AREA.
LIGHT OFFSHORE WINDS ON WEDNESDAY WILL VEER SOUTHEAST THROUGH FRIDAY
AS THE HIGH MOVES EAST AND A LOW IN THE SOUTHERN PLAINS MOVES IN.

GMZ630-650-655-200130-
/O.CON.KMOB.SC.Y.0005.000000T0000Z-090120T1800Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
1120 AM CST MON JAN 19 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 12 PM CST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 12 PM CST TUESDAY.

WEST WINDS NEAR 15 KNOTS WILL INCREASE TO 20 TO 25 KNOTS AND BECOME
NORTHWEST TODAY WITH SEAS BUILDING 5 TO 7 FEET NEAR SHORE BY THIS
EVENING. THE STRONG OFFSHORE FLOW CONTINUES THROUGH EARLY TUESDAY
MORNING THEN DECREASES DURING THE REMAINDER OF THE MORNING WITH SEAS
SUBSIDING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS 20 TO 33 KNOTS ARE EXPECTED
TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ670-675-200130-
/O.CON.KMOB.SC.Y.0005.000000T0000Z-090121T0600Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1120 AM CST MON JAN 19 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TUESDAY NIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TUESDAY NIGHT. 

WEST WINDS NEAR 15 KNOTS WILL INCREASE TO 25 TO 30 KNOTS AND BECOME
NORTHWEST TODAY WITH SEAS BUILDING 8 TO 10 FEET BY THIS EVENING. THE
STRONG OFFSHORE FLOW CONTINUES THROUGH EARLY TUESDAY MORNING THEN
DECREASES DURING THE REMAINDER OF THE MORNING WITH SEAS SUBSIDING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS 20 TO 33 KNOTS ARE EXPECTED
TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
424 
WHUS74 KMOB 192128
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
328 PM CST MON JAN 19 2009

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING
MOBILE BAY...

.A STRONG COLD FRONT APPROACHING FROM THE SOUTHERN PLAINS WILL
MOVE THROUGH THE MARINE AREA LATE THIS AFTERNOON INTO THE EARLY
EVENING. STRONG WEST WINDS WILL INCREASE WITH DISTANCE OFFSHORE
AND AHEAD OF THE FRONT BECOMING NORTHWEST AFTER THE FRONT PASSES.
THE WIND WILL DECREASE THROUGH TUESDAY NIGHT AS A HIGH MOVES INTO
THE MARINE AREA. LIGHT OFFSHORE WINDS ON WEDNESDAY WILL VEER
SOUTHEAST THROUGH FRIDAY AS THE HIGH MOVES EAST AND A LOW IN THE
SOUTHERN PLAINS MOVES IN.

GMZ650-655-200530-
/O.EXT.KMOB.SC.Y.0005.000000T0000Z-090121T0600Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
328 PM CST MON JAN 19 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST TUESDAY
NIGHT...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT CST
TUESDAY NIGHT. 

NORTHWEST WINDS 20 TO 25 KNOTS TONIGHT BECOMING NORTH 15 TO 20 KNOTS
AROUND NOON. SEAS 5 TO 7 FEET WITH ROUGH WATER IN BAYS AND COASTAL
WATERWAYS ROUGH THROUGH TUESDAY MORNING WITH SEAS SUBSIDING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS 20 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ630-200530-
/O.EXT.KMOB.SC.Y.0005.000000T0000Z-090120T0600Z/
MOBILE BAY-
328 PM CST MON JAN 19 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT CST
TONIGHT. 

.TONIGHT...NORTHWEST WINDS AROUND 20 KNOTS DECREASING TO AROUND
15 KNOTS LATE. BAY WATERS ROUGH. WINDS GUSTY THROUGH TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS 20 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ670-675-200530-
/O.CON.KMOB.SC.Y.0005.000000T0000Z-090121T0600Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
328 PM CST MON JAN 19 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TUESDAY NIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TUESDAY NIGHT. 


NORTHWEST WINDS 25 TO 30 KNOTS TONIGHT LESSENING TO BELOW 20 KNOTS
WEDNESDAY. SEAS 8 TO 10 FEET THROUGH TUESDAY MORNING WITH SEAS
SUBSIDING BY WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS 20 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
517 
WHUS74 KMOB 200349
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
949 PM CST MON JAN 19 2009

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING
MOBILE BAY...

.A STRONG NORTHWEST WIND FLOW WILL CONTINUE INTO TUESDAY MORNING IN
THE WAKE OF A COLD FRONT PUSHING SOUTH OF THE MARINE AREA. THE WIND
WILL GRADUALLY DECREASE THROUGH TUESDAY NIGHT AS A HIGH MOVES INTO
THE MARINE AREA.

GMZ630-200900-
/O.EXT.KMOB.SC.Y.0005.000000T0000Z-090120T0900Z/
MOBILE BAY-
949 PM CST MON JAN 19 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM CST TUESDAY...

STRONG NORTHWEST WINDS BETWEEN 20 AND 25 KNOTS WILL OCCUR THROUGH 3
AM TUESDAY...AND THEN DECREASE TO 15 TO 20 KNOTS. GUSTS UPWARDS TO
AROUND 30 KNOTS CAN ALSO BE EXPECTED AT TIMES. BAY WATERS WILL REMAIN
ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS 20 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ650-655-670-675-201200-
/O.CON.KMOB.SC.Y.0005.000000T0000Z-090121T0600Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
949 PM CST MON JAN 19 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TUESDAY NIGHT...

STRONG NORTHWEST WINDS BETWEEN 20 AND 30 KNOTS WILL OCCUR THROUGH
TUESDAY. OCCASIONAL WIND GUSTS UPWARDS TO GALE FORCE CAN ALSO BE
EXPECTED TONIGHT. SEA HEIGHTS BETWEEN 5 TO 7 FEET WITHIN 20 NAUTICAL
MILES...AND FROM 7 TO 10 FEET BETWEEN 20 AND 60 NAUTICAL MILES
OFFSHORE WILL CONTINUE OVERNIGHT AND THEN GRADUALLY SUBSIDE ON
TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS 20 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
012 
WHUS74 KMOB 200947
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
347 AM CST TUE JAN 20 2009

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS
OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM EXCEPT MOBILE BAY...

.STRONG OFFSHORE WINDS OVER THE MARINE AREA WILL CONTINUE TO SLOWLY
DECREASE ALONG WITH SUBSIDING SEAS THROUGH TONIGHT AS HIGH PRESSURE
BUILDS INTO THE AREA.

GMZ650-655-201800-
/O.EXT.KMOB.SC.Y.0005.000000T0000Z-090120T1800Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
347 AM CST TUE JAN 20 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST TODAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON CST TODAY. 

NORTHWEST WINDS OF 15 TO 20 KNOTS WITH FREQUENT GUSTS NEAR 25 KNOTS
DURING THE MORNING WILL DECREASE TO 10 TO 15 KNOTS OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS 20 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ670-675-201800-
/O.CON.KMOB.SC.Y.0005.000000T0000Z-090121T0600Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
347 AM CST TUE JAN 20 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT. 

NORTHWEST WINDS NEAR 20 KNOTS WILL DECREASE TO 15 TO 20 KNOTS BY THIS
EVENING THEN DECREASE TO 10 TO 15 KNOTS OVERNIGHT. SEAS OF 6 TO 9
FEET WILL SUBSIDE TO 4 TO 6 FEET THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS 20 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
497 
WHUS74 KMOB 201910
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
110 PM CST TUE JAN 20 2009

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE GULF COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA FROM 20 TO 60 NM OFFSHORE 
THROUGH MIDNIGHT TONIGHT...

.A MODERATE TO STRONG OFFSHORE WIND FLOW WILL CONTINUE OVER THE
MARINE AREA THROUGH THIS EVENING. WINDS OVER AREA BAYS AND THE GULF
WATERS OUT TO 20 NM WILL CONTINUE IN THE 15 TO 20 KNOT RANGE...WHILE
FARTHER OFFSHORE WINDS WILL BE SLIGHTLY STRONGER...AROUND 20 KNOTS
AND GUSTY. THIS WILL RESULT IN A CONTINUATION OF 5 TO 7 FOOT SEAS
WELL OFFSHORE THOUGH THIS EVENING. DIMINISHING WINDS AND SUBSIDING
SEAS ARE EXPECTED LATE TONIGHT INTO EARLY WEDNESDAY AS HIGH PRESSURE
BUILDS INTO THE AREA.

GMZ670-675-210600-
/O.CON.KMOB.SC.Y.0005.000000T0000Z-090121T0600Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
110 PM CST TUE JAN 20 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT. 

NORTHWEST WINDS OF 20 KNOTS AND GUSTY WILL PERSIST THROUGH LATE THIS 
EVENING...BUT WILL DECREASE TO 15 TO 20 KNOTS BY AROUND MIDNIGHT...
THEN DECREASE TO AROUND 10 TO 15 KNOTS LATE TONIGHT AS HIGH PRESSURE
BUILDS INTO THE AREA FROM THE WEST. SEAS OF 5 TO 7 FEET EARLY THIS
EVENING WILL SUBSIDE TO AROUND 3 TO 5 FEET BY LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS SEA AND WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.


&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Jan 17, 11:50 AM CST, 3 hours 44 minutes earlier.

Area forecast discussion, Jan 17, 11:50 AM CST, 3 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
1150 AM CST SAT JAN 17 2009

.UPDATE...JUST SENT OUT UPDATED GRIDS/ZONES TO REFLECT CURRENT
TRENDS. BATTLE BETWEEN WEAK RETURN FLOW AND ADVANCING CLOUDS
AFFECTING TEMPERATURES AROSS THE REGION. APPEARS PREVIOUS FCST MAX
TEMPS FOR TODAY WERE TOO WARM...AND HAVE LOWERED THESE SOMEWHAT. WITH
THE CLOUDS MOVING IN MID 40S FOR TODAY OVER INTERIOR ZONES...WITH
UPPER 40S AND MAYBE A FEW LOWER 50S ALONG THE IMMEDIATE COASTAL ZONES
WHERE SUNSHINE WILL LAST A LITTLE LONGER. ADJUSTED CLOUD COVER FOR
THIS AFTERNOON SLIGHTLY TOO...BUT OTHERWISE NO CHANGES. 12/DS

.AVIATION UPDATE (18Z ISSUANCE)...WENT AHEAD AND MOVED UP THE CLOUD
COVER ALBEIT RATHER HIGH. CONSIDERED LATEST MOS GUIDANCE ALSO BUT
AREA WIDE IT SHOULD BE VFR OR MVFR. 77/BD

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      50  46  62  37 /  00  10  70  10
PENSACOLA   51  46  66  39 /  00  10  70  20
DESTIN      53  49  63  41 /  00  05  70  20
EVERGREEN   48  40  58  32 /  00  10  70  10
WAYNESBORO  47  44  57  32 /  00  30  70  05
CAMDEN      46  42  54  30 /  00  20  60  10

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...RED FLAG WARNING UNTIL 5 PM SATURDAY FOR THE FOLLOWING ZONES:
     BUTLER...CLARKE...CONECUH...COVINGTON...CRENSHAW...
     ESCAMBIA...MONROE...AND WILCOX.

FL...RED FLAG WARNING UNTIL 6 PM SATURDAY FOR THE FOLLOWING ZONES:
     COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
     INLAND ESCAMBIA...INLAND OKALOOSA...AND INLAND SANTA ROSA.

MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Jan 17, 5:40 AM CST, 9 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
540 AM CST SAT JAN 17 2009

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-181200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
540 AM CST SAT JAN 17 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MISSISSIPPI...SOUTHWEST ALABAMA...THE WESTERN FLORIDA
PANHANDLE...AND THE ADJACENT GULF COASTAL WATERS OF ALABAMA AND
NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

A DRY AIR MASS WILL CONTINUE TO ENHANCE THE RISK FOR WILDFIRES TODAY.

MINOR RIVER FLOODING IS FORECAST TO CONTINUE ACROSS SOUTHWEST
ALABAMA ALONG THE TOMBIGBEE RIVER NEAR COFFEEVILLE DAM AND LEROY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A COLD FRONT...APPROACHING THE SOUTHERN STATES ON SUNDAY...CLEARS
THE AREA SUNDAY EVENING. AHEAD OF THE FRONT...A SMALL CHANCE OF
THUNDERSTORMS EXISTS MAINLY ALONG THE IMMEDIATE COAST AND OVER THE
NORTHERN GULF COASTAL WATERS SUNDAY AFTERNOON. DUE TO THE LIMITED
AMOUNT OF INSTABILITY...THE RISK OF SEVERE WEATHER IS MINIMAL WITH
THIS SYSTEM.

MINOR RIVER FLOODING IS FORECAST THROUGH MONDAY MORNING ACROSS
SOUTHWEST ALABAMA ALONG THE TOMBIGBEE RIVER NEAR COFFEEVILLE DAM AND
LEROY.

NO HAZARDOUS WEATHER IS EXPECTED TUESDAY THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER AND EMERGENCY MANAGEMENT ACTIVATION FOR SEVERE WEATHER
OPERATIONS WILL NOT BE REQUIRED.

Nearby

Small Craft Advisories in Alabama, 2009Every small craft advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.